I have been taking the Pill (Cilest) for... Three weeks now. Well, I am on the third week now. I'm getting either odd Spotting or my period but that shouldn't be happening until after the third week is OVER! I am so confused right now. I think it is either period, spotting or the fact taht I kinda did a lot of masturbating this week and maybe got a little to into it and damaged myself. Should I be panicking? Because I kind of am. o.O
-------------------- "I made a resolution: Dance, like nobody's watching. Which I do... with the curtains closed - in case anybody's watching!" Posts: 74 | From: UK | Registered: Mar 2008
| IP: Logged |
A little bit of spotting, or even a period that happens at some time other than during the placebo week is actually quite common when first starting the pill and isn't anything to be concerned about. It's just your body adjusting, and it doesn't mean that your pill is not effective. Generally, you want to give yourself three cycles on any given pill formulation to let your body get used to it, but if you find after that that you're still spotting and don't want to deal with that, you can try a different type of pill to see if that helps.
-------------------- "Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy Posts: 5799 | From: Canada/Australia | Registered: Sep 2004
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.